Inferences for a Partially Varying Coefficient Model with Endogenous Regressors
Zongwu Cai, Ying Fang, Ming Lin, Jia Su
Journal of Business & Economic Statistics 37(1), 158-170, 2019
#002395 20190208 (published) Views:3604
In this article, we propose a new class of semiparametric instrumental variable models with partially varying coefficients, in which the structural function has a partially linear form and the impact of endogenous structural variables can vary over different levels of some exogenous variables. We propose a three-step estimation procedure to estimate both functional and constant coefficients. The consistency and asymptotic normality of these proposed estimators are established. Moreover, a generalized F-test is developed to test whether the functional coefficients are of particular parametric forms with some underlying economic intuitions, and furthermore, the limiting distribution of the proposed generalized F-test statistic under the null hypothesis is established. Finally, we illustrate the finite sample performance of our approach with simulations and two real data examples in economics.
Keywords: Endogeneity; Functional coefficients; Generalized F-test; Instrumental variables models; Nonparametric test; Profile least squares